# SDR DALA2023040502642

- Difficulty date: April 2, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N951DX
- Make and model: Boeing 737-9
- Aircraft serial: 38736
- Aircraft time: 24,366 hours, 9,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9853750) DURING INSPECTION FOUND AFT ISLE EXIT SIGN BROKEN. R&R AFT ISLE EXIT SIGN IAW B737 AMM 33-51. OPS CHECK GOOD.
